# SDR SWAA2020070292886

- Difficulty date: June 17, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 21,417 hours, 9,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY Z-ANGLE HAS CORROSION AT BS 727G TO BS 827 LBL22; WL156.  REMOVED CORROSION FROM AFT CARGO LT Z-ANGLE STA 727G-827 ORIG 'T' .040' REMOVED 0.012' REMAINING 0.028' OUT OF LIMITS IAW SRM 53-00-53-1A-2.  REPAIRED LT Z-ANGLE IAW SRM 53-00-53-2R-5 STA 727C - 827.
